Ask for a Quote:


    PharmaceuticalsAntimalarialsOncologyVeterinary SupplementsInjection InstrumentsDiagnostic DetectionIncontinence Products Skin & Wound CareMedical WearCondoms

      Request Catalogs:


      PharmaceuticalsAntimalarialsOncologyVeterinary SupplementsInjection InstrumentsDiagnostic DetectionIncontinence Products Skin & Wound CareMedical WearCondoms

      *AdvaCare Ibuprofen + Paracetamol Oral Suspensions are GMP certified.

      **AdvaCare Ibuprofen + Paracetamol Oral Suspensions are manufactured in our facilities located in China/India/USA.

      (choose the specifications you require below)
      Dosage:

      100mg/5ml162.5mg/5ml

      *or according to the distributor/marketers requirements
      Packaging:

      60ml bottle/box

      *or according to the distributor/marketers requirements
      Therapy:

      Painkillers

      Active Ingredients:

      Ibuprofen + Paracetamol

        Request Quotation:

        *Once Inquiry List is completed, fill fields below and SEND INQUIRY

        Product Information

        General Information:
        AdvaCare is a GMP manufacturer of Ibuprofen + Paracetamol Oral Suspensions.

        Ibuprofen + paracetamol is a painkiller; ibuprofen is a painkiller called non- steroidal anti-inflammatory drug (NSAIDs) and is used for moderate pain, high temperatures, headaches, and migraines.

        Paracetamol is solely used to treat pain and reduce a high temperature. Ibuprofen works by blocking the body’s production of certain chemical substances (e.g. prostaglandins) which cause inflammation. This mechanism of action reduces swelling, fever, and pain. Ibuprofen blocks the production of prostaglandins which are the chemical agents that respond to illness and injury. Paracetamol works by reducing the intensity of pain signals being sent to the brain. It also helps prevent the release of prostaglandins which increases pain and body temperature.

        Ibuprofen + Paracetamol are both potent painkillers and also help manage symptoms of stress, infection, injury, and sickness. Ibuprofen + paracetamol oral suspension is majorly eliminated through the renal system, only a few are excreted in the feces.

        Side Effects:
        As with all pharmaceutical medicines, some unwanted effects can occur from the use of ibuprofen + paracetamol oral suspensions. Always consult a physician for medical advice before use.

        Common side effects may include dizziness, bloating, edema, high blood pressure, black stools, diarrhea, nausea, rashes, and depression. For a comprehensive list of all possible effects, consult your doctor. If any symptom persists or gets worse, or you notice any other symptoms, then please call your doctor immediately.

        Additional Information

        Always consult a Medical doctor or patient care specialist before using ibuprofen + paracetamol oral suspensions.

        Indications and Usage

        Ibuprofen + paracetamol is indicated in the treatment and control of headaches, muscle pains, backache, toothache, fever, cold, flu symptoms, arthritis, minor injuries, and menstrual pain. Ibuprofen + Paracetamol can also be used in combination with other medications; it ensures improved or more rapid effect.

        Precautions

        Do not take ibuprofen + paracetamol if:

        • You are allergic to their active ingredients;
        • You have severe asthma;
        • You have a history of bleeding and clotting problems;
        • You have severe liver, kidney and heart diseases;
        • You have throat/intestinal problems e.g. ulcers, heartburn;
        • You are in the third trimester of your pregnancy
        Administration and Dosage

        Use of ibuprofen + paracetamol oral suspensions during pregnancy or breastfeeding does not appear to be harmful. Do not ibuprofen + paracetamol after 6 months of your pregnancy. Consult your doctor or health care professional before taking ibuprofen + paracetamol. Refer to your doctor or pharmacist for guidelines on dosage. Do not exceed the advisable dosage. The usual dose for adults is 100mg+162.5mg/5ml taken twice daily. The usual dose for children is 100mg + 162.5mg/5ml taken twice a day depending on age and body weight. It is not for use in children below 6months of age.

        Interactions

        Possible interactions with ibuprofen + paracetamol oral suspensions include antihypertensive drugs, anti-inflammatory painkillers, aspirin, digoxin, lithium, warfarin, and some other medications.

        Ibuprofen + paracetamol oral suspensions should not be taken with alcohol. Consult your doctor about any medications you are taking, before your treatment with ibuprofen + paracetamol oral suspensions.

        Contraindications

        Ibuprofen + paracetamol is contraindicated if:

        • You are over 6months pregnant;
        • You are below 6months of age;
        • You are hypertensive;
        • You have kidney or liver problems
        Overdose

        Taking more Ibuprofen + Paracetamol Oral Suspensions. may cause poisoning and serious side effects. Please call the emergency department if you suspect ibuprofen + paracetamol oral suspensions overdose.

        Adverse Reactions

        No adverse reactions have been reported.

        Interested in more Products?

        For more painkillers, you can also check the following related products:

        Request
        Product Price